Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Planar Legendrian graphs

Peter Lambert-Cole and Danielle O’Donnol

Algebraic & Geometric Topology 22 (2022) 3709–3746
Abstract

We prove two results on the classification of trivial Legendrian embeddings of trivalent planar graphs, g: G (S3,ξstd). First, we show that such Legendrian graphs are completely classified by their oriented Legendrian ribbon Rg and rotation invariant  rotg. Thus, the pair (Rg,rotg) is a complete set of invariants. Second, we give two sufficient conditions for such embeddings to be Legendrian simple (ie determined by the contact framing and the rotation numbers of all of the cycles). If G is planar, and is 3–connected or contains K4 as a minor, then the unique trivial embedding of G is Legendrian simple.

Lambert-Cole dedicates this work to Joan Lambert.

Keywords
contact topology, Legendrian graphs, convex surface theory, Legendrian simple
Mathematical Subject Classification 2010
Primary: 05C10, 53D10
Secondary: 57M15
References
Publication
Received: 23 July 2019
Revised: 14 June 2021
Accepted: 8 July 2021
Published: 14 March 2023
Authors
Peter Lambert-Cole
Department of Mathematics
University of Georgia
Athens, GA
United States
Danielle O’Donnol
Department of Mathematics
Marymount University
Arlington, VA
United States